Follow
Toufik Mansour
Toufik Mansour
Professor of Mathematics
Verified email at univ.haifa.ac.il - Homepage
Title
Cited by
Cited by
Year
Combinatorics of compositions and words
S Heubach, T Mansour
Chapman and Hall/CRC, 2009
2692009
Combinatorics of set partitions
T Mansour
CRC Press, 2013
1732013
Restricted 132-avoiding permutations
T Mansour, A Vainshtein
Advances in Applied Mathematics 26 (3), 258-269, 2001
1112001
A characterization of horizontal visibility graphs and combinatorics on words
G Gutin, T Mansour, S Severini
Physica A: Statistical Mechanics and its Applications 390 (12), 2421-2428, 2011
1092011
Commutation relations, normal ordering, and Stirling numbers
T Mansour, M Schork
CRC Press, 2016
1042016
Restricted permutations, continued fractions, and Chebyshev polynomials
T Mansour, A Vainshtein
arXiv preprint math/9912052, 1999
881999
The vertex PI index and Szeged index of bridge graphs
T Mansour, M Schork
Discrete Applied Mathematics 157 (7), 1600-1606, 2009
862009
Compositions of n with parts in a set
S Heubach, T Mansour
Congressus Numerantium 168, 127, 2004
792004
Multi-avoidance of generalised patterns
S Kitaev
Discrete Mathematics 260 (1-3), 89-100, 2003
642003
Restricted permutations and Chebyshev polynomials
T Mansour, A Vainshtein
arXiv preprint math/0011127, 2000
642000
Counting occurrences of some subword patterns
A Burstein, T Mansour
arXiv preprint math/0204320, 2002
622002
Some new identities of Bernoulli, Euler and Hermite polynomials arising from umbral calculus
DS Kim, T Kim, DV Dolgy, SH Rim
Advances in Difference Equations 2013 (1), 1-11, 2013
592013
Umbral calculus and Sheffer sequences of polynomials
T Kim, DS Kim, T Mansour, SH Rim, M Schork
Journal of Mathematical Physics 54 (8), 083504, 2013
592013
Staircase tilings and k-Catalan structures
S Heubach, NY Li, T Mansour
Discrete Mathematics 308 (24), 5954-5964, 2008
582008
Words restricted by patterns with at most 2 distinct letters
A Burstein, T Mansour
arXiv preprint math/0110056, 2001
582001
Counting occurrences of 132 in a permutation
T Mansour, A Vainshtein
Advances in Applied Mathematics 28 (2), 185-195, 2002
572002
Counting occurrences of a pattern of type (1, 2) or (2, 1) in permutations
A Claesson, T Mansour
Advances in Applied Mathematics 29 (2), 293-310, 2002
562002
Further extended Caputo fractional derivative operator and its applications
P Agarwal, S Jain, T Mansour
Russian Journal of Mathematical Physics 24 (4), 415-425, 2017
552017
A formula for the generating functions of powers of Horadam's sequence
T Mansour
Australasian Journal of Combinatorics 30, 207-212, 2004
552004
Wiener, hyper-Wiener, detour and hyper-detour indices of bridge and chain graphs
T Mansour, M Schork
Journal of mathematical chemistry 47 (1), 72-98, 2010
542010
The system can't perform the operation now. Try again later.
Articles 1–20